# SDR ASAA2022100840238

- Difficulty date: October 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,378 hours, 17,215 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK REFUEL IND. FLASHED FAIL. GROUNDED - YES. ON DEFERRAL.
